# SDR ASOA20160602025

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 40,574 hours, 30,539 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 423810
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING ODOR IN CABIN.  MAINTENANCE PERFORMED GVI OF CABIN AND FOUND ODOR COMING FROM SEAT 1A OVERHEAD AREA.  R & R LIGHT CONTROL MODULE UNIT WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
